# SDR GLBA2017041000647

- Difficulty date: April 8, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 39,749 hours, 48,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144042GLA
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE MAIN CABIN DOOR FORWARD TOP CABLE IS WORN. REMOVED AND REPLACED THE UPPER FORWARD AIRSTAIR DOOR HANDRAIL CABLE IAW BMM 52-10-02.
